# SDR CALA2023052901694

- Difficulty date: May 26, 2023
- Submitted: May 29, 2023
- Operation: Air carrier
- Aircraft: N224UA
- Make and model: Boeing 777222
- Aircraft serial: 30225
- Aircraft time: 80,743 hours, 9,423 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Electrical Sys
- Part number: NA
- Condition: Failed
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ELEC BACKUP SYS EICAS ADVISORY BACKUP ELECTRICAL SYSTEM FAILURE. FOUND MAINT MSG 24-45000 NO PFCS INTERFACE STATUS MESSAGE PLACED ON MEL 2425A. DISPLAYED. FIM TASK 24-25 TASK 802 PERFORMED AND ENG GROUND RUN PERFORMED BY FLIGHT CREW MSG CLEARED
